# SDR GUUA04270802

- Difficulty date: April 27, 2008
- Submitted: April 28, 2008
- Operation: Air carrier
- Aircraft: N81546
- Make and model: Beech 1900D
- Aircraft serial: UE187
- Aircraft time: 26,091 hours, 32,405 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5540 · Rudder Structure
- Part: Hinge Bracket
- Part number: 10164001415
- Condition: Corroded
- Location: Rudder
- Part time: 26,091 hours, 32,405 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE MAINTENANCE, DISCOVERED UPPER RUDDER HINGE BRACKET SHOW SIGNS OF EXFOLIATION.  REPLACED UPPER RUDDER HINGE BRACKET.
